# SDR CALA2017071502247

- Difficulty date: July 15, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 59,481 hours, 20,680 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CRUISE 370 ELEC ODOR THROUGHOUT CABIN. BEGAN AFT RIGHT OF CABIN. SOON DISSIPATED. PERFORMED SMOKE/ODOR IN THE CABIN CONDITIONAL INSPECTION PER AMM 05-51-26-800-801C1.  NO ANOMALIES OR UNUSUAL ODORS NOTED.  RAN ENGS AT DIFFERENT POWER SETTINGS.  COULD NOT DUPLICATE PROBLEM.
